Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Inequality for Homogeneous Polynomials on $\mathbb{R}^n$

Luo Xuebo and Zhu-Jun Zheng
The American Mathematical Monthly
Vol. 112, No. 3 (Mar., 2005), pp. 264-266
DOI: 10.2307/30037443
Stable URL: http://www.jstor.org/stable/30037443
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Inequality for Homogeneous Polynomials on $\mathbb{R}^n$
Preview not available

Page Thumbnails

  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266